The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Holomorphic mappings into strictly convex domains which are Kobayashi isometries at one point

Author: Ian Graham
Journal: Proc. Amer. Math. Soc. 105 (1989), 917-921
MSC: Primary 32H15
MathSciNet review: 961406
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ be a complex manifold of dimension $ n$ and let $ \Omega $ be a domain in $ {{\mathbf{C}}^n}$. Let $ f:M \to \Omega $ be a holomorphic map which is an isometry for the infinitesimal Kobayashi metric at one point. We given conditions on $ M$ and on $ \Omega $ which imply that $ F$ must be a biholomorphic map.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H15

Retrieve articles in all journals with MSC: 32H15

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society